Michigan, 2014Hail and Damaging Wind in Michigan, June 29, 2014
June 29, 2014 · NWS MQT · 5 events in 3 counties and zones
A strong disturbance approaching from Minnesota triggered a few severe thunderstorms over Western Upper Michigan on the evening of the 29th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong disturbance approaching from Minnesota triggered a few severe thunderstorms over Western Upper Michigan on the evening of the 29th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 29, 1:45 PM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 29, 1:45 PM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
345 PM EDT SUN JUN 29 2014
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 336 PM EDT SUN JUN 29 2014
UPPER MI LOOKS TO BE BETWEEN THE CLUSTER OF STRONGER SHOWERS AND
THUNDERSTORMS OVER W LAKE SUPERIOR AT 19Z...AND THOSE DEVELOPING
OVERS MN AND N IA. DCAPE VALUES OVER W LAKE SUPERIOR NEAR 1000J/KG
DESPITE THE STABLE LAYER NEAR THE SFC SHOULD ALLOW SOME OF THE
STRONGER WINDS TO PUSH DOWN TO THE SFC THIS AFTERNOON...WITH 40-50KT
0-1KM BULK SHEAR. WHILE ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE...EXPECT MOST TO BE ASSOCIATED WITH THE WAVE SHIFTING IN
FROM MN. ADDITIONAL CONVECTION WILL BE POSSIBLE BEHIND THIS INITIAL
BATCH...ALONG THE COLD FRONT...EXTENDING FROM THE DEEP LOW OVER LAKE
WINNIPEG /AS NOTED OFF THE LATEST RADAR AND SATELLITE IMAGERY OVER
NE MN. WILL KEEP A SMALL CHANCE OF PRECIP OVER THE FAR W CWA THROUGH
00Z...WITH A DIMINISHING TREND AFTER SUNSET. WILL BE MONITORING
CONVECTION TO OUR SW TO CLIP AREAS NEAR LAKE MI OVERNIGHT. ONCE
AGAIN...ONLY INCLUDED A SLIGHT CHANCE TO LOW CHANCE.
DRIER AIR WILL CONTINUE TO WORK INTO UPPER MI OVERNIGHT...WITH PW
VALUES DIMINISHING FROM AROUND 1.2IN /120 PERCENT OF NORMAL/ TO 0.70
/70 PERCENT OF NORMAL/ BY 12Z MONDAY OVER THE W THIRD OF THE CWA.
CONTINUED THE TREND OF PUSHING THE BEST CHANCE OF PRECIP TO THE
SE...AS DRIER AIR WORKS IN. MIXED DEW POINTS OFF THE GFS IF BROUGHT
TO THE SFC COULD RESULT IN LESS THAN 30 PERCENT RH OVER THE W THIRD
OF THE CWA MONDAY. THIS DRY AIR...WITH HIGH TEMPS NEARING THE MID
80S...AND S-SW WINDS GUSTING 20-30KTS. WILL NOT ISSUE A WILDFIRE
POTENTIAL STATEMENT FOR THIS AREA AT THIS TIME...DUE TO THE PRECIP
THAT HAS FALLEN OVER THE PAST FEW DAYS. HOWEVER...WILL KEEP THE
MENTION OF DRY AIR SLIDING IN...IN OUR FWF.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 344 PM EDT SUN JUN 29 2014
TO START THE LONG TERM ON MONDAY EVENING...LARGE SCALE PATTERN SHOWS
TROUGHING OVER SOUTH CENTRAL CANADA INTO NORTHERN PLAINS. TROUGH
FORECAST TO LIFT ACROSS EASTERN CANADA...BUT MORE EVEN SHARPER
TROUGHING EXPANDS FROM HUDSON BAY TO THE UPPER GREAT LAKES BY
MIDWEEK. UNSETTLED WEATHER EXPECTED INTO MID WEEK...THEN HIGH
PRESSURE WITH COOL AND DRY AIRMASS SETTLES OVERHEAD LATE THIS
WEEK...INCLUDING FOR THE 4TH OF JULY HOLIDAY.
ATTN MONDAY NIGHT IS ON SHORTWAVE SLIDING WEST TO EAST ON SOUTHERN
EDGE OF UPPER TROUGH OVER SCNTRL CANADA. MAIN COLD FRONT WILL STILL
BE WELL TO THE NORTHWEST OF UPR MICHIGAN...MORE OVER SOUTHERN
MANITOBA OR NORTHWEST MINNESOTA. SHORTWAVE MOISTURE/LIFT ALONG WITH
WESTERN AXIS OF 1000-850MB THETA-E RIDGE FROM CNTRL MISSISSIPPI
RIVER VALLEY TO CNTRL GREAT LAKES SHOULD LEAD TO AREA OF SHRA AND
ISOLD TSRA. ENHANCEMENT TO SHRA/TSRA POSSIBLE AS REGION WILL BE
WITHIN RIGHT ENTRANCE OF JET STREAK OVER LK SUPERIOR. EXPECT
STRONGEST TSRA TO GENERATE LATE MONDAY AFTN OR EARLY EVENING CLOSER
TO GRADIENT OF MLCAPES OVER 1500 J/KG FM CNTRL WI INTO NORTHERN
NORTHERN LOWER MICHIGAN. HOWEVER...GIVEN SW H7 WINDS AND SW-NE
ORIENTED FORWARD PROPAGATING CORFIDI VECTORS...BEST SHOT OF HIGHER
COVERAGE POPS WOULD BE OVER SOUTHEAST AND EAST CWA ON MONDAY
EVENING. COLD FRONT STILL TO THE NORTHWEST BY 12Z TUESDAY...BUT
EXPECT DIMINISHING TREND TO SHRA/TSRA LATER MONDAY EVENING INTO THE
OVERNIGHT AS DEEP LAYER Q-VECTOR DIVERGENCE/SUBSIDENCE MOVES IN
BEHIND THE SHORTWAVE.
UPPER TROUGH AXIS NEARLY OVERHEAD ON TUESDAY. LOW-MID LEVEL MOISTURE
ALONG WITH AT LEAST WEAK LIFT COMBINES WITH DAYTIME HEATING/ML CAPES
200-400J/KG TO GENERATE SHRA/TSRA...MOSTLY AWAY FM THE LAKE
STABILZATION FLOW OVER THE KEWEENAW. RETAINED HIGHER POPS OVER
INLAND CNTRL AND EASTERN CWA...GREATEST DURING MAX HEATING ON
TUESDAY AFTN. WEST BLYR WINDS INCREASE SIGNIFICANTLY ON THE KEWEENAW
WITH PEAK GUSTS POSSIBLY OVER 30 MPH AT TIMES TUESDAY AFTN.
COLD FRONT FINALLY PUSHES THROUGH ON TUESDAY NIGHT. PLENTY OF H9-H7
MOISTURE ALONG WITH SHORTWAVE DROPPING THROUGH COMBINES WITH
LOW-LEVEL CONVERGENCE TO GENERATE SHRA...ESPECIALLY OVER THE
NORTHWEST CWA DUE TO SOME HELP FROM UPSLOPE/TERRAIN LIFTING. DRYING
TREND SHOULD KICK IN ON WEDNESDAY AS DEEP DRYING IS FORECAST THROUGH
THE COLUMN. HELD ON TO SLIGHT CHANCE POPS MAINLY SOUTH AND
EAST...BUT THESE MAY NEED TO BE DROPPED IF MODEL TRENDS FOR DRIER
WEATHER CONTINUE. TEMPS ON WED WILL BE COOLEST NEAR LK SUPERIOR WITH
NW WINDS. PROBABLY WILL SEE INCREASED SWIM RISK WITH STRONGER
ONSHORE FLOW ON WEDNESDAY FOR BEACHES OF ESPECIALLY ALGER COUNTY.
AIR TEMPS WILL BE CHILLY IN THOSE AREAS THOUGH...LIKELY STAYING IN
THE LOW-MID 50S.
THURSDAY INTO FRIDAY WILL FEATURE BELOW NORMAL TEMPS AND DRY
CONDITIONS. PWATS LESS THAN 50 PCT OF NORMAL AND LIGHT WINDS OVER
WESTERN INTERIOR ON WEDNESDAY NIGHT COULD RESULT IN MINS DROPPING TO
AROUND 40 DEGREES OR EVEN INTO THE 30S. HIGHS ON THURSDAY SHOULD
STAY IN 50S/60S NEAR LK SUPERIOR AND TOP OUT IN THE LOW-MID 70S
INLAND. RH VALUES ON THURSDAY COULD BE AS LOW AS THE 30-35 PCT
RANGE. PRETTY NOTABLE CONSIDERING IT WILL BE EARLY JULY.
06Z GFS WAS QUICKER TO PUSH SFC RIDGE AND DRY AIR TO THE
EAST...ALLOWING FOR SHRA/TSRA OVER UPR MICHIGAN LATE ON THE 4TH.
ECMWF/GEM-NH INDICATE GFS IS UP TO ITS TYPICAL QUICK BIAS AS THEY
SHOW RETURN FLOW SHRA/TSRA STAYING TO THE WEST THROUGH THE 4TH. EVEN
06Z GFS SEEMS AGGRESSIVE IN HOW QUICK IT BRINGS QPF ACROSS UPR
MICHIGAN COMPARED TO PREVIOUS GFS MODEL RUNS AND THE 12Z GFS...SO
PLAN TO KEEP FORECAST DRY. LOWERED DWPNTS/RH VALUES FOR THE 4TH
THOUGH THEY SHOULD NOT BE AS LOW AS THURSDAY. HIGH TEMPS WILL BEGIN
TO BOUNCE UP COMPARED TO THURSDAY...THOUGH READINGS EVEN INLAND WILL
REMAIN BLO NORMAL.
UPPER RIDGE TRIES TO SPREAD EAST FROM THE NORTHERN PLAINS NEXT
WEEKEND...WITH PRIMARY TRACK OF ANY SHORTWAVES...WEAK AS THEY
ARE...STAYING MOSTLY TO THE NORTH AND EAST OF UPPER GREAT LAKES.
MOISTURE ADVECTION NOT VERY SIGNIFICANT EITHER AND WITH PRIMARY
AXIS OF INSTABILITY FOCUSED FROM THE CENTRAL TO NORTHERN
PLAINS...EXPECT ONLY MINIMAL CHANCES OF SHRA/TSRA ACROSS UPPER
GREAT LAKES. TEMPS WILL CONTINUE TO SLOWLY WARM...WITH READINGS
MOST AREAS AWAY FM LK MICHIGAN WELL INTO THE 70S IF NOT REACHING
80 DEGREES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 247 PM EDT SUN JUN 29 2014
VFR CEILINGS AND VIS WILL REMAIN DOMINANT THROUGH THE PERIOD. THE
MAIN CONCERN WILL BE AN AREA OF SHOWERS AND THUNDERSTORMS OVER FAR W
LAKE SUPERIOR PUSHING NNE. THESE SHOWERS AND THUNDERSTORMS MAY CLIP
CMX LATE THIS AFTERNOON. ADDED VCTS/CB TO ACCOUNT FOR THE LOW
POTENTIAL. MORE THAN LIKELY THE CONVECTION WILL BE N OF THE AIRPORT.
STILL...DEEP MIXING THIS AFTERNOON SHOULD GIVE US GUSTS OF 20-27KTS
/STRONGEST AT IWD/. ANOTHER ROUND OF STRONGER S WINDS OF 20-30KTS
WILL BE POSSIBLE MONDAY...STARTING AROUND DAYBREAK AND CONTINUING
THROUGH THE DAY. THERE IS A VERY SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS NEARING SAW BY 16-18Z...BUT WILL NOT INCLUDE IT AT
THIS TIME AS THE BEST CHANCE IS WELL TO THE SE.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 247 PM EDT SUN JUN 29 2014
WARM/MOIST S WINDS WILL CONTINUE TO BRING FOG TO THE COOL WATERS OF
LAKE SUPERIOR THROUGH TUESDAY. OTHERWISE...WINDS WILL GENERALLY
REMAIN BELOW 30KTS THROUGH THE PERIOD...OUTSISE OF ANY STRONGER
THUNDERSTORMS LIKE THE ONES PUSHING THROUGH W LAKE SUPERIOR THIS
AFTERNOON. A DEEP LOW NEAR LAKE WINNIPEG WILL SHIFT ACROSS CENTRAL
ONTARIO MONDAY NIGHT...AND JAMES BAY ON TUESDAY...BEFORE EXITING INTO
NORTHERN QUEBEC. AS A RESULT...EXPECT A TROUGH TO DEEPEN ACROSS LAKE
SUPERIOR MONDAY NIGHT INTO TUESDAY. LOOK FOR HIGH PRESSURE ACROSS THE
N AND CENTRAL PLAINS ON WEDNESDAY TO PUSH A RIDGE INTO LAKE
SUPERIOR...BEFORE BUILDING ACROSS THE UPPER GREAT LAKES THURSDAY
THROUGH FRIDAY.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
DENSE FOG ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ248.
&&
SHORT TERM...KF
LONG TERM...JLA
AVIATION...KF
MARINE...KF
Hazardous weather outlook, Jun 29, 2:37 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
437 PM EDT SUN JUN 29 2014
MIZ001>007-009>014-084-085-301200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
437 PM EDT SUN JUN 29 2014 /337 PM CDT SUN JUN 29 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
EXPECTED ISOLATED THUNDERSTORMS THROUGH EARLY THIS EVENING OVER
WESTERN UPPER MICHIGAN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE
OVERNIGHT TONIGHT...MAINLY EAST OF A LINE FROM IRON MOUNTAIN TO GRAND
MARAIS.
LOCALLY DENSE FOG MAY OCCUR ALONG THE LAKE MICHIGAN SHORELINE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF WEST AND CENTRAL UPPER
MICHIGAN MONDAY AND MONDAY NIGHT...AND AGAIN TUESDAY AFTERNOON. LOCALLY
DENSE FOG COULD ALSO DEVELOP AT TIMES DOWNWIND OF LAKE MICHIGAN IN A
SOUTHERLY FLOW MONDAY MORNING AND AGAIN MONDAY NIGHT.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY ACROSS ALL OF WEST
AND CENTRAL UPPER MICHIGAN.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LSZ162-240>251-263>267-301200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
437 PM EDT SUN JUN 29 2014 /337 PM CDT SUN JUN 29 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST
STORMS WILL PRODUCE HAIL AND GUSTY WINDS. FOG MAY BE LOCALLY DENSE
AT TIMES...MAINLY OVER NORTHERN LAKE SUPERIOR.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE OVER MAINLY THE EASTERN HALF OF LAKE SUPERIOR
MONDAY INTO MONDAY NIGHT...AND AGAIN ON SATURDAY. THERE WILL ALSO BE SOME
DENSE FOG AT TIMES OVER THE EASTERN HALF OF LAKE SUPERIOR THROUGH TUESDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.
LMZ221-248-250-301200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
437 PM EDT SUN JUN 29 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE POSSIBLE LATER TONIGHT. LOCALLY DENSE FOG IS
EXPECTED AWAY FROM THE BAY OF GREEN BAY. SEE THE LATEST MARINE
WEATHER MESSAGE AND NEARSHORE FORECAST FOR ADDITIONAL DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS WILL BE POSSIBLE AT TIMES MONDAY THROUGH TUESDAY...AND
AGAIN ON SATURDAY. SOME DENSE FOG MAY REMAIN MONDAY INTO TUESDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.
JLA
In the hours before
Local storm report, Jun 29, 6:37 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
837 PM EDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL IRONWOOD 46.45N 90.15W
06/29/2014 E0.25 INCH GOGEBIC MI TRAINED SPOTTER
PEA SIZE HAIL.
&&
NWS MARQUETTE MI
IRIS SYSTEMThunderstorm Wind, Gogebic
- When
- June 29, 6:50 PM CST to 6:57 PM CST
- Where
- Gogebic County, 0.95 mi E of Verona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 46.470, -89.960
The State Police Dispatch reported trees down across a couple of roads in the Wakefield area, and parts of the city were without power.
Hail, Houghton
- When
- June 29, 9:00 PM EST to 9:03 PM EST
- Where
- Houghton County, 0.84 mi SW of Ripley
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 47.110, -88.560
Quarter-sized hail was reported in Houghton.
Hail, Houghton
- When
- June 29, 9:05 PM EST to 9:08 PM EST
- Where
- Houghton County, 0.94 mi E of Calumet
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 47.250, -88.450
Quarter-sized hail was reported in Calumet.
Hail, Gogebic
- When
- June 29, 8:05 PM CST to 8:08 PM CST
- Where
- Gogebic County, Watersmeet
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 46.270, -89.180
There was a delayed report of 1.25 inch diameter hail at Watersmeet. Time of the event was estimated from radar.
Hail, Iron
- When
- June 29, 8:30 PM CST to 8:33 PM CST
- Where
- Iron County, 2.28 mi SSE of Elmwood
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 46.190, -88.880
There was a delayed report of golf ball sized hail near Golden Lake in Iron County. Time of the report was estimated from radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, June 29 to 30, 20141 death · 6 injured · 1 in hail · 63 events
- Tornadoes and Damaging Wind in Wisconsin, June 29, 2014$4.0 million · EF2 · 5 events
- Flash Flooding in Iowa, June 29 to 30, 20141 death · 1 injured · 28 events
- Flash Flood in Tennessee, June 29, 2014$50 million · 1 event
- Tornadoes and Flash Flooding in Iowa, June 29 to 30, 2014$767,000 · EF1 · 51 events
- Rip Current in New Jersey, June 29, 20141 death · 1 event
- Hail and Damaging Winds in Iowa, June 29, 2014$4.7 million · 2.75 in hail · 19 events
- Tornado and Flash Flooding in Wisconsin, June 29, 2014$504,000 · EF1 · 9 events
- Tornado and Flash Flooding in Kansas, June 29 to 30, 2014$255,000 · EF1 · 12 events
- Flash Flooding in Arkansas, June 29, 2014$1.0 million · 2 events
- Flash Flood in Missouri, June 29, 2014$300,000 · 1 event
- Flash Flood in Virginia, June 29, 2014$250,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525392, 525391, 525390, 525394, 525395.